Re: loestrin


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Naomi on November 1, 2001:
In Reply to: loestrin posted by anonymous on October 21, 2001:
I too take Loestirin and when I have finished the 21 days I was turning into a crazy person and would wind up with a severe migraine. It took all my control not to snap at anything. I stepped into a GNC on day and the lady there was very knowledgeable. She told me my hormones were out of balance and suggested "Chasteberry" by "Nature's Herbs". She said it was a natural way to balance my hormones. Since that GNC was across town I had to work on several Herb shops to carry this for me. They even suggested other brands but only "Nature's Herbs" worked for me. It is like I have my mind back. I take 1 in the morning and 1 in the evening. When I finish the 21 days of Loestrin then I take 2 in the morning and 2 in the evening. I'm not sure what is best for someone that no longer takes birth control. I just know it was a blessing for me to find this herb. I'm 46.

Good luck! God bless!
Naomi

>>  >>  >>  >>  >>  To Whomever could give my some advice.

>>  >>  >>  >>  My husband and I talked and decided to start having a family. I have been on LoEstrin 1.5 for 15 years and have had no side effects while on the pill. I have been extremely happy with this particular brand. Well about 1 1/2Months ago I stopped the pill with my doctor aware of our decision.

>>  >>  >>  >>  Since that time, I have been very depressed,crying at everything and feeling so tired. I have totally lost all interest in sexual relations with my husband. He too has seen a drastic change in my personality. He knows that there will be hormonal changes in my body and gives me lots of support. I just want to know if these thoughts and extreme mood changes normal. I know they are normal while on the pills yet I have never felt so down and lifeless. My doctor knows that I am moody but I just don't think he understands how severe.

>>  >>  >>  >>  Please someone offer some suggestions.

>>  >>  >>  >>  Most appreciated
>>  Try taking 50mg of vitamin B6 every day as well as exercising. I too have been on loestrin 1.5 and before i was put on it my doctor recommended a combination of the medication and vitamins in order to ease the exact symptoms you describe.
>>  
>>  >>  >>  >>  Stephanie

>>  >>  >>  I too just recently got off LoEstrin as my husband and I are going to start a family here soon. I was on BCP for about 13 years. The last 3 years I have been on LoEstrin. I stopped taking LoEstrin on November 23 of this year and have had daily cramping and light bleeding at times. I am not sure what I should expect either. I put a phone call in for my Doctor to see what he has to say. I feel for you and hope that I don't experience what you are experiencing as it is bad enough. Once I receive a phone call I will repost if I can figure out how I got to this site in the first place! Best Wishes.

>>  >>  >>  Deanna


>>  >>  I understand how you feel. I've been on Lestrin for 5 years and I also have ad some of the same symptoms. My husband and I are thinking about starting a family and I have been on edge and very moody since I stopped taking the pill. I'm going to my doctor soon and I will let you know his thoughts also!!
>>  I was having those same symptoms before going on loestrin 1.5. I have now bee taking it for 5 years, but some of my doctors alternatives were to take 50mgs of vitamin B6 1x a day as well as exercising (I run). It makes you feel better about yourself as well as relieves some tension.






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]